MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 24G X 0.75 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 24G X 0.75 IN; INTRAVASCULAR CATHETER
Catalog Number 383590
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics 24g x 0.75 in catheter defective / damaged.It was reported by customer that leaking at iv site.Once removed, noticed that there was a crack in the catheter.Verbatim: rcc received a complaint via email.Leaking at iv site.Once removed, noticed that there was a crack in the catheter product code: 383590.Product description: catheter iv closed nexiva diffusics 24g x 0.75in bx/20.Lot/serial #: pending.Expiry date: pending.Expiry date: 2027-04-30.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos and 2 physical samples submitted for evaluation.The reported issue of catheter defective / damaged was confirmed upon inspection of the samples.Analysis of the sample showed that a piercing in the catheter was observed during the evaluation of one of the samples provided by the customer and samples received, however, we cannot confirm the defect to the manufacturing process since we are not able to evaluate the processes that the product went through and the controls that are implemented in the equipment to detect these defects since we did not received the batch number.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA DIFFUSICS 24G X 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20637522
Report Number9610847-2024-00343
Device Sequence Number7367597
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown